# SDR QXEA200601703

- Difficulty date: June 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 11,965 hours, 12,130 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: C18112AA
- Part serial: 05
- Condition: Failed
- Part time: 4,810 hours, 4,436 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2341:  YAW DAMPER NOT CENTERED MESSAGE.  RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED YAW DAMPER ACTUATOR IAW Q400 AMM TASK 22-11-36-000-801 AND 22-11-36-400-801.  OPS TEST GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
